website


ASS STADA 500 mg acetylsalicylic acid tablets

STADA Consumer Health Deutschland GmbH

Sale price £25.78 Regular price £30.00

Tax included. Shipping calculated at checkout.

acetylsalicylic acid ASS STADA ® 500 mg tablets

Active ingredient: acetylsalicylic acid.

Mild to moderate pain and fever.

Note:
However, because of the possible occurrence of Reye's syndrome, ASS STADA should only be used in children and adolescents with febrile illnesses on medical advice and only if other measures are not effective.

For acetylsalicylic acid information on risks and side effects, please read the package insert and ask your doctor or pharmacist.
STADApharm GmbH, Stadastraße 2-18, 61118 Bad Vilbel
Status: September 2003


ASS STADA ® 500 mg acetylsalicylic acid tablets
Medicines

- For pain and fever
- For children from 6 years
- Lactose-free
- Divisible tablet

ASS STADA 500 mg acetylsalicylic acid tablets - for pain and fever
The active ingredient acetylsalicylic acid (ASS for short) is a pain reliever , fever lowering and anti-inflammatory drug. It prevents the body from forming hormone-like substances (prostaglandins) that cause pain, fever and inflammation.

ASS STADA 500 mg acetylsalicylic acid tablets are divisible and lactose-free.

Note: Because of the possible occurrence of Reye's syndrome, ASS STADA 500 mg acetylsalicylic acid should only be used in children and adolescents with febrile illnesses on medical advice and only if other measures do not work.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!